# SDR EISA98313

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORK CARD C53-224-1 CORROSION WAS FOUND TO EXIST ON FWD LAV BULKHEAD INSTALLATION ANGLE, RBL 16 AND 8 INCHES AFT OF FLT DECK THRESHOLD.  REMOVED CORROSION FROM FWD LAV BULKHEAD.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-30-2.  (M)
